# SDR AALA20000789

- Difficulty date: May 12, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N644AA
- Make and model: Boeing 757223
- Aircraft serial: 24602
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE CHECK, FOUND EMERGENCY EXIT ESCAPE PATH LIGHT AT SEATS 29DEF INOPERATIVE.  REPLACED EMERGENCY EXIT ESCAPE PATH LIGHT AT SEATS 29DEF.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
